Codral Phenylephrine Cold & Flu Tablets 48 Pack

$21.99

Ingredients

Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

General Information

New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 48 Cold & flu tablets.

Suitable For: Headaches and fever, body aches and pains, blocked/runny nose

Size: 48 Pack

Reviews

There are no reviews yet.

Be the first to review “Codral Phenylephrine Cold & Flu Tablets 48 Pack”

Your email address will not be published. Required fields are marked *